RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 22, Issue 1  


Torsion of Abelian varieties of finite characteristic
Yu. G. Zarhin
3
Generalized theorems of Liénard and Shepherd
G. F. Korsakov
13
New operations in intuitionistic calculus
A. V. Bessonov
23
Description of $\pi$-partition of a diffeomorphism with invariant measure
Ya. B. Pesin
29
Conditions for uniqueness of a projector with unit norm
V. P. Odinets
45
Solution of boundary-value problems in the theory of analytic functions of several variables in Vladimirov algebras
V. A. Kakichev, V. M. Shelkovich
51
One conservative extension of formal mathematic analysis with a scheme of dependent choice
A. M. Levin
61
The intuitionistic propositional calculus with quantifiers
S. K. Sobolev
69
Trigonometric series with monotone coefficients
L. A. Balashov
77
The correctness problem for best approximations by trigonometric polynomials in the class $W_0^rH[\omega]_C$
A. V. Kroó
85
The problem of boundary correspondence
B. P. Kufarev, V. M. Zyuz'kov
103
Properties of certain functions of celestial mechanics
A. D. Bruno
109
A positive solution of an elliptic equation with nonlinear integral boundary condition of the radiation type
A. A. Amosov
117
Another method for computing the densities of integrals of motion for the Korteweg–de Vries equation
B. M. Levitan
129
The componentwise descent method
V. A. Zhdanov
137
The Esseen inequality for sums of a random number of differently distributed random variables
Kh. Batirov, D. V. Manevich, S. V. Nagaev
143
Functionally complete groups
V. S. Anashin
147
Groups with a centralizer of sixth order
A. A. Makhnev
153
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019